# SDR VNAA2016040300006

- Difficulty date: April 3, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 33,054 hours, 23,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FORWARD SERVICE DOOR BOTTOM RT EMERGENCY LENS MISSING. MAINTENANCE INSPECTED, REPLACED MISSING EMERGENCY EXIT LIGHT LENS AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
